MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G12836
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A5: taiwanese.E1: phone: (b)(6).H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, the hubs of two flexor shuttle tibial guiding sheaths separated during a procedure involving an aortic dissection with false lumen.Access was obtained in the femoral artery.The access site and anatomy were reportedly ¿normal¿, and resistance was not encountered during insertion or advancement of the sheath.A cook coil was used through the sheath, as well as another manufacturer¿s wire guide and another manufacturer¿s vascular plug.Resistance was not encountered during insertion or advancement of any device through the sheath.Per the reporter, when the vascular plug was almost in place, the physician wanted to adjust the location, so the plug was pulled back, at which point the user noted that the sheath had separated from the hub.Resistance was encountered during sheath removal, and the hub was used to pull the sheath from the patient.The sheath was removed and exchanged for ¿another one¿, and the user reportedly tested the ¿new one¿ with ¿normal strength¿; however, the hub of that device also separated.The sheath was exchanged for a third device to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.

Brand Name
FLEXOR SHUTTLE TIBIAL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24119498
Report Number1820334-2026-00069
Device Sequence Number15831613
Product Code DYB
UDI-Device Identifier00827002128361
UDI-Public(01)00827002128361(17)280630(10)16673111
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12836
Device Catalogue NumberKSAW-8.0-38-90-RB-SHTL-HC
Device Lot Number16673111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT AMPLATZER VASC PLUG AVP II 16¿18.; COOK MWCE-35-14-14-NESTER.; TERUMO 0.035 WIRE.
Patient Age82 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceAsian